# SDR VTZA990044

- Difficulty date: April 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N633BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7274
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Connector
- Condition: Dirty
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ORD/AVP - FLT 7826 - DURING CLIMB AT 0850 HRS ON 4-24-99, AIRCRAFT RETURNED TO ORD DUE TO NR 2 ENGINE N2 INDICATING DROPPED OFF-LINE.  MAINTENANCE CLEANED CANNON PLUGS TO RT ENGINE N2 SPEED SENSING ALTERNATOR AND CONTROL.  AMPLIFIER OPS CHECK GOOD.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (X)
